IEEE - Institute of Electrical and Electronics Engineers, Inc. - On Caristi's result in fuzzy metric spaces

2015 4th Iranian Joint Congress on Fuzzy and Intelligent Systems (CFIS)

Author(s): Nasser Abbasi ; Hamid Mottaghi Golshan
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2015
Conference Location: Zahedan, Iran
Conference Date: 9 September 2015
Page(s): 1 - 2
ISBN (Electronic): 978-1-4673-8545-9
ISBN (DVD): 978-1-4673-8544-2
DOI: 10.1109/CFIS.2015.7391690
Regular:

In the present work, we extend Caristi's fixed point theorem to fuzzy metric spaces in the sense of Kramosil and Michalek.

Advertisement